Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa and the effects

Posted by Leeanna on May 28, 1999, at 8:20:05

I hope someone responds to this. My father was on Celexa for about 1 month and his blood pressure shot through the roof. He is having dizzy spells and his blood pressure still has not fully dropped after being off of it for a week and 3 days. He is also very nauseated. I am very worried because his pressure is usually quite low normally and this is very out of order for it to be this high. If any one knows any links or has any personal experience please let me know by responding or by mailing me at thank you so much..




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leeanna thread:6718